# SDR SIMA20121101009

- Difficulty date: November 1, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 24,352 hours, 22,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE GALLEY FLOOR AFT DIAMOND GUSSET CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY FLOOR AFT DIAMOND GUSSET IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
